Alert archive / Louisiana / Wind Advisories in 2025
Wind Advisory 12, NWS Lake Charles, LA
NWS Lake Charles, LA issued this wind advisory at Apr 1, 2025, 3:39 AM CDT for 16 parishes in Louisiana; 6 counties in Texas. It took effect at Apr 2, 2025, 4:00 AM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2025, 3:39 AM CDT (08:39 UTC)
- In effect from
- Apr 2, 2025, 4:00 AM CDT
- Expired
- Apr 2, 2025, 10:00 PM CDT
- In force
- 18 hr
- Issued by
- NWS Lake Charles, LA
All 22 counties
Acadia Parish, LA, Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Calcasieu Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Iberia Parish, LA, Jefferson Davis Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, St. Mary Parish, LA, Vermilion Parish, LA, Vernon Parish, LA, Hardin County, TX, Jasper County, TX, Jefferson County, TX, Newton County, TX, Orange County, TX, Tyler County, TX
The radar
The Lake Charles radar (KLCH), 42 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 8.7 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1791 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1189 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.8
The text
As transmitted.
108 WWUS74 KLCH 010839 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 339 AM CDT Tue Apr 1 2025 LAZ027>033-044-045-055-073-074-141>143-152>154-241>243-252>254- TXZ180-201-259>262-515-516-615-616-011645- /O.NEW.KLCH.WI.Y.0012.250402T1400Z-250403T0000Z/ Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Lafayette-Upper St. Martin-Lower St. Martin-West Cameron-East Cameron-Northern Calcasieu-Northern Jefferson Davis-Northern Acadia-Upper Vermilion-Upper Iberia-Upper St. Mary-Southern Calcasieu-Southern Jefferson Davis-Southern Acadia-Lower Vermilion-Lower Iberia-Lower St. Mary-Tyler-Hardin-Northern Jasper-Northern Newton-Southern Jasper-Southern Newton-Upper Jefferson-Northern Orange-Lower Jefferson-Southern Orange- Including the cities of Sulphur, Hathaway, Topsy, Town Bluff, Jasper, Rayne, Fields, Grand Chenier, Nederland, Bleakwood, Intracoastal City, Silsbee, Maurice, Rutherford Beach, Hackberry, Marksville, Bunkie, Kirbyville, Bridge City, Hillister, Bundick Lake, Beaumont, Newton, Johnson Bayou, Berwick, Beaver, Simmesport, Sabine Pass, Pickering, Ville Platte, Buna, Kinder, Port Arthur, Lafayette, Mt. Union, Stephensville, Jamestown, Iota, Evadale, Alexandria, Iowa, Centerville, Vinton, Mauriceville, Branch, Cypremort Point, Fenton, Mamou, Moss Bluff, Hayes, St. Landry, Carlyss, Magnolia Springs, Grand Lake, Burkeville, Cottonport, Call, Crowley, Breaux Bridge, Jennings, Fred, Klondike, Creole, Warren, De Ridder, Cameron, Forked Island, China, Abbeville, Gueydan, Lumberton, Wiergate, Roganville, Reddell, Farrsville, De Quincy, Mansura, Woodville, Burns Point, Church Point, Eunice, Spurger, Morse, Avery Island, Lake Charles, Patterson, Bayou Vista, Bell City, Welsh, Leesville, Morgan City, Cade, Oakdale, Lawtell, Lake Arthur, Meaux, Kaplan, Holly Springs, Effie, Vidor, Oretta, Fort Johnson, New Iberia, Pineville, Opelousas, Sea Rim State Park, Franklin, Westlake, Jeanerette, Slagle, Elton, Gist, Deweyville, Ivanhoe, Orange, and St. Martinville 339 AM CDT Tue Apr 1 2025 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM CDT WEDNESDAY... * WHAT...South winds 20 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of central, south central, southwest, and west central Louisiana and southeast Texas. * WHEN...From 9 AM to 7 PM CDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Jones
5 follow-up statements
813 WWUS74 KLCH 011941 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 241 PM CDT Tue Apr 1 2025 LAZ055-073-074-152>154-241>243-252>254-TXZ615-616-020345- /O.EXT.KLCH.WI.Y.0012.250402T0900Z-250403T0000Z/ Lower St. Martin-West Cameron-East Cameron-Upper Vermilion-Upper Iberia-Upper St. Mary-Southern Calcasieu-Southern Jefferson Davis- Southern Acadia-Lower Vermilion-Lower Iberia-Lower St. Mary-Lower Jefferson-Southern Orange- Including the cities of Berwick, Gueydan, Bell City, Morse, Hayes, Johnson Bayou, Iowa, Hackberry, Lake Arthur, Nederland, Bridge City, Stephensville, Grand Lake, Abbeville, Patterson, Grand Chenier, Intracoastal City, Kaplan, Port Arthur, Forked Island, Creole, Meaux, Franklin, Rutherford Beach, Cameron, Jeanerette, Lake Charles, Orange, Klondike, Sea Rim State Park, Burns Point, Morgan City, Centerville, Sabine Pass, Avery Island, Carlyss, New Iberia, Bayou Vista, Cypremort Point, Vidor, and Maurice 241 PM CDT Tue Apr 1 2025 ...WIND ADVISORY NOW IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY... * WHAT...South winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of south central and southwest Louisiana and southeast Texas. * WHEN...From 4 AM to 7 PM CDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ LAZ027>033-044-045-141>143-TXZ180-201-259>262-515-516-020345- /O.EXT.KLCH.WI.Y.0012.250402T1200Z-250403T0000Z/ Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Lafayette-Upper St. Martin-Northern Calcasieu-Northern Jefferson Davis-Northern Acadia-Tyler-Hardin-Northern Jasper-Northern Newton-Southern Jasper-Southern Newton-Upper Jefferson-Northern Orange- Including the cities of China, Mauriceville, Wiergate, Kinder, Moss Bluff, Mansura, Elton, Slagle, Welsh, Branch, Ville Platte, Bleakwood, Cottonport, St. Landry, Oretta, Hathaway, Iota, Town Bluff, Rayne, Fred, Lumberton, Call, Mamou, Mt. Union, Jamestown, Pineville, Jasper, Leesville, Fort Johnson, Beaver, Marksville, Ivanhoe, Church Point, Kirbyville, Hillister, Bundick Lake, Crowley, Cade, Roganville, Silsbee, Deweyville, St. Martinville, De Quincy, Newton, Farrsville, Alexandria, Lafayette, Vinton, Burkeville, Gist, Fields, Simmesport, Topsy, De Ridder, Lawtell, Woodville, Evadale, Effie, Warren, Sulphur, Spurger, Holly Springs, Bunkie, Fenton, Oakdale, Opelousas, Reddell, Breaux Bridge, Westlake, Magnolia Springs, Pickering, Buna, Beaumont, Eunice, and Jennings 241 PM CDT Tue Apr 1 2025 ...WIND ADVISORY NOW IN EFFECT FROM 7 AM TO 7 PM CDT WEDNESDAY... * WHAT...South winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of central, south central, southwest, and west central Louisiana and southeast Texas. * WHEN...From 7 AM to 7 PM CDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 13
779 WWUS74 KLCH 020206 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 906 PM CDT Tue Apr 1 2025 LAZ055-073-074-152>154-241>243-252>254-TXZ615-616-021200- /O.CON.KLCH.WI.Y.0012.250402T0900Z-250403T0000Z/ Lower St. Martin-West Cameron-East Cameron-Upper Vermilion-Upper Iberia-Upper St. Mary-Southern Calcasieu-Southern Jefferson Davis- Southern Acadia-Lower Vermilion-Lower Iberia-Lower St. Mary-Lower Jefferson-Southern Orange- Including the cities of Bridge City, Nederland, Bell City, Forked Island, Maurice, Hackberry, Stephensville, Abbeville, Sabine Pass, Jeanerette, Orange, Bayou Vista, Burns Point, Morgan City, Berwick, Gueydan, Patterson, Johnson Bayou, Klondike, New Iberia, Morse, Kaplan, Sea Rim State Park, Iowa, Lake Charles, Grand Lake, Creole, Port Arthur, Rutherford Beach, Avery Island, Meaux, Carlyss, Grand Chenier, Franklin, Lake Arthur, Cypremort Point, Vidor, Hayes, Centerville, Cameron, and Intracoastal City 906 PM CDT Tue Apr 1 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY... * WHAT...South winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of south central and southwest Louisiana and southeast Texas. * WHEN...From 4 AM to 7 PM CDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ LAZ027>033-044-045-141>143-TXZ180-201-259>262-515-516-021200- /O.CON.KLCH.WI.Y.0012.250402T1200Z-250403T0000Z/ Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Lafayette-Upper St. Martin-Northern Calcasieu-Northern Jefferson Davis-Northern Acadia-Tyler-Hardin-Northern Jasper-Northern Newton-Southern Jasper-Southern Newton-Upper Jefferson-Northern Orange- Including the cities of Leesville, Elton, Fenton, Church Point, Mt. Union, Woodville, Pickering, China, Buna, Hathaway, Iota, Burkeville, Westlake, Crowley, Bunkie, Deweyville, Mansura, Hillister, Effie, Ivanhoe, Fred, Magnolia Springs, Holly Springs, Simmesport, Farrsville, Marksville, Opelousas, Cottonport, Beaver, Rayne, Kirbyville, Vinton, Pineville, Reddell, Lafayette, De Quincy, Cade, Newton, Bleakwood, Fields, Gist, Branch, Oakdale, Oretta, Fort Johnson, Jasper, Spurger, Mauriceville, Breaux Bridge, Beaumont, Moss Bluff, Jennings, Call, Alexandria, Topsy, Bundick Lake, Silsbee, Jamestown, Eunice, Lawtell, Warren, Lumberton, St. Martinville, St. Landry, De Ridder, Town Bluff, Welsh, Slagle, Wiergate, Mamou, Sulphur, Evadale, Roganville, Kinder, and Ville Platte 906 PM CDT Tue Apr 1 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT WEDNESDAY... * WHAT...South winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of central, south central, southwest, and west central Louisiana and southeast Texas. * WHEN...From 7 AM to 7 PM CDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ MC
802 WWUS74 KLCH 020732 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 232 AM CDT Wed Apr 2 2025 LAZ055-073-074-152>154-241>243-252>254-TXZ615-616-022200- /O.NEW.KLCH.WI.Y.0013.250403T1200Z-250404T0000Z/ /O.CON.KLCH.WI.Y.0012.250402T0900Z-250403T0000Z/ Lower St. Martin-West Cameron-East Cameron-Upper Vermilion-Upper Iberia-Upper St. Mary-Southern Calcasieu-Southern Jefferson Davis- Southern Acadia-Lower Vermilion-Lower Iberia-Lower St. Mary-Lower Jefferson-Southern Orange- Including the cities of Nederland, Burns Point, Grand Chenier, Patterson, Carlyss, Avery Island, Cameron, Lake Arthur, Rutherford Beach, Centerville, New Iberia, Berwick, Iowa, Abbeville, Stephensville, Hackberry, Kaplan, Lake Charles, Forked Island, Bridge City, Franklin, Morse, Sea Rim State Park, Vidor, Morgan City, Johnson Bayou, Creole, Hayes, Jeanerette, Orange, Port Arthur, Maurice, Intracoastal City, Sabine Pass, Gueydan, Cypremort Point, Bayou Vista, Meaux, Klondike, Bell City, and Grand Lake 232 AM CDT Wed Apr 2 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT THURSDAY... * WHAT...For the first Wind Advisory, south winds 20 to 30 mph with gusts up to 40 mph expected. For the second Wind Advisory, south winds 20 to 30 mph with gusts up to 35 mph expected. * WHERE...Portions of south central and southwest Louisiana and southeast Texas. * WHEN...For the first Wind Advisory, until 7 PM CDT this evening. For the second Wind Advisory, from 7 AM to 7 PM CDT Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ LAZ027>033-044-045-141>143-TXZ180-201-259>262-515-516-022200- /O.NEW.KLCH.WI.Y.0013.250403T1200Z-250404T0000Z/ /O.CON.KLCH.WI.Y.0012.250402T1200Z-250403T0000Z/ Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Lafayette-Upper St. Martin-Northern Calcasieu-Northern Jefferson Davis-Northern Acadia-Tyler-Hardin-Northern Jasper-Northern Newton-Southern Jasper-Southern Newton-Upper Jefferson-Northern Orange- Including the cities of Alexandria, Farrsville, Church Point, Mauriceville, Kinder, Crowley, St. Martinville, Oakdale, Mamou, Pickering, Town Bluff, Deweyville, Moss Bluff, Vinton, Newton, Lawtell, Effie, Ville Platte, Jennings, Topsy, Roganville, Fort Johnson, Opelousas, Slagle, Breaux Bridge, Fenton, Beaumont, Cottonport, Welsh, Beaver, Rayne, Burkeville, Mansura, Jamestown, Gist, Mt. Union, Wiergate, Pineville, De Ridder, Hathaway, Woodville, Eunice, Evadale, Kirbyville, Bleakwood, Leesville, Fields, Elton, Silsbee, Magnolia Springs, Warren, Sulphur, De Quincy, Fred, Call, China, Bunkie, Jasper, Holly Springs, Oretta, Reddell, Iota, Bundick Lake, Marksville, Lumberton, Lafayette, Branch, Westlake, Cade, Hillister, Buna, Spurger, St. Landry, Simmesport, and Ivanhoe 232 AM CDT Wed Apr 2 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT THURSDAY... * WHAT...For the first Wind Advisory, south winds 20 to 30 mph with gusts up to 40 mph expected. For the second Wind Advisory, south winds 20 to 30 mph with gusts up to 35 mph expected. * WHERE...Portions of central, south central, southwest, and west central Louisiana and southeast Texas. * WHEN...For the first Wind Advisory, from 7 AM this morning to 7 PM CDT this evening. For the second Wind Advisory, from 7 AM to 7 PM CDT Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Jones
866 WWUS74 KLCH 021847 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 147 PM CDT Wed Apr 2 2025 LAZ027>033-044-045-141>143-TXZ180-201-259>262-515-516-030600- /O.EXT.KLCH.WI.Y.0012.000000T0000Z-250403T0300Z/ /O.CON.KLCH.WI.Y.0013.250403T1200Z-250404T0000Z/ Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Lafayette-Upper St. Martin-Northern Calcasieu-Northern Jefferson Davis-Northern Acadia-Tyler-Hardin-Northern Jasper-Northern Newton-Southern Jasper-Southern Newton-Upper Jefferson-Northern Orange- Including the cities of Burkeville, Bundick Lake, Simmesport, Hathaway, Wiergate, Evadale, Fred, Mauriceville, Gist, St. Landry, Jasper, Ville Platte, Lafayette, Leesville, Kirbyville, China, Fields, Buna, Topsy, Jamestown, Elton, De Quincy, Moss Bluff, Kinder, Vinton, Cottonport, Opelousas, Bleakwood, Bunkie, Oakdale, Eunice, Cade, Jennings, Town Bluff, De Ridder, Woodville, Pickering, Fort Johnson, Reddell, Alexandria, Ivanhoe, Farrsville, Deweyville, Rayne, Sulphur, Welsh, Effie, St. Martinville, Pineville, Beaver, Mansura, Lawtell, Spurger, Magnolia Springs, Beaumont, Marksville, Oretta, Hillister, Holly Springs, Roganville, Warren, Mt. Union, Lumberton, Call, Mamou, Breaux Bridge, Fenton, Crowley, Iota, Silsbee, Branch, Slagle, Newton, Church Point, and Westlake 147 PM CDT Wed Apr 2 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT THURSDAY... * WHAT...For the first Wind Advisory, south winds 15 to 25 mph with gusts up to 45 mph. For the second Wind Advisory, south winds 15 to 25 mph with gusts up to 35 mph expected. * WHERE...Portions of central, south central, southwest, and west central Louisiana and southeast Texas. * WHEN...For the first Wind Advisory, until 10 PM CDT this evening. For the second Wind Advisory, from 7 AM to 7 PM CDT Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ LAZ055-073-074-152>154-241>243-252>254-TXZ615-616-030600- /O.EXT.KLCH.WI.Y.0012.000000T0000Z-250403T0300Z/ /O.CON.KLCH.WI.Y.0013.250403T1200Z-250404T0000Z/ Lower St. Martin-West Cameron-East Cameron-Upper Vermilion-Upper Iberia-Upper St. Mary-Southern Calcasieu-Southern Jefferson Davis- Southern Acadia-Lower Vermilion-Lower Iberia-Lower St. Mary-Lower Jefferson-Southern Orange- Including the cities of Klondike, Burns Point, Cypremort Point, Centerville, Orange, Rutherford Beach, Creole, Bayou Vista, Abbeville, Port Arthur, Bridge City, Grand Lake, Maurice, Grand Chenier, Sabine Pass, Lake Charles, Morse, Bell City, Kaplan, Hayes, Stephensville, Cameron, Meaux, Intracoastal City, Carlyss, Sea Rim State Park, Vidor, Avery Island, Franklin, Morgan City, Iowa, Johnson Bayou, Berwick, Forked Island, Jeanerette, New Iberia, Gueydan, Patterson, Lake Arthur, Nederland, and Hackberry 147 PM CDT Wed Apr 2 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT THURSDAY... * WHAT...For the first Wind Advisory, south winds 20 to 30 mph with gusts up to 45 mph. For the second Wind Advisory, south winds 15 to 25 mph with gusts up to 35 mph expected. * WHERE...Portions of south central and southwest Louisiana and southeast Texas. * WHEN...For the first Wind Advisory, until 10 PM CDT this evening. For the second Wind Advisory, from 7 AM to 7 PM CDT Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Denson
612 WWUS74 KLCH 030313 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 1013 PM CDT Wed Apr 2 2025 LAZ027>033-044-045-055-073-074-141>143-152>154-241>243-252>254- TXZ180-201-259>262-515-516-615-616-031800- /O.EXP.KLCH.WI.Y.0012.000000T0000Z-250403T0300Z/ /O.CON.KLCH.WI.Y.0013.250403T1200Z-250404T0000Z/ Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Lafayette-Upper St. Martin-Lower St. Martin-West Cameron-East Cameron-Northern Calcasieu-Northern Jefferson Davis-Northern Acadia-Upper Vermilion-Upper Iberia-Upper St. Mary-Southern Calcasieu-Southern Jefferson Davis-Southern Acadia-Lower Vermilion-Lower Iberia-Lower St. Mary-Tyler-Hardin-Northern Jasper-Northern Newton-Southern Jasper-Southern Newton-Upper Jefferson-Northern Orange-Lower Jefferson-Southern Orange- Including the cities of Farrsville, Elton, Iowa, Oakdale, Hackberry, Sabine Pass, Cameron, Woodville, Hayes, Port Arthur, Ville Platte, St. Landry, Bundick Lake, Eunice, Rayne, St. Martinville, Grand Chenier, Church Point, Hillister, Deweyville, Jennings, Lake Charles, Wiergate, Fields, New Iberia, Bunkie, Stephensville, Bayou Vista, Holly Springs, Lawtell, Beaumont, Beaver, Abbeville, Forked Island, Gist, Klondike, Welsh, Jeanerette, Pickering, Mansura, Kinder, Fort Johnson, Moss Bluff, Intracoastal City, Slagle, Jasper, Topsy, Newton, Town Bluff, Burns Point, Johnson Bayou, Fenton, Marksville, Centerville, Maurice, Morgan City, Carlyss, Oretta, Mt. Union, Cypremort Point, Morse, Roganville, Pineville, De Ridder, Jamestown, Meaux, China, Evadale, Buna, Burkeville, Bell City, Sea Rim State Park, Breaux Bridge, Call, Creole, Cottonport, Bleakwood, Gueydan, Leesville, Effie, Warren, Reddell, Grand Lake, Lafayette, Patterson, Fred, Vinton, Rutherford Beach, Kirbyville, Mamou, Mauriceville, Bridge City, Cade, Spurger, Avery Island, Simmesport, Alexandria, Hathaway, Vidor, Magnolia Springs, Sulphur, Ivanhoe, Lake Arthur, Lumberton, Branch, Crowley, Nederland, Silsbee, Franklin, Berwick, De Quincy, Orange, Iota, Westlake, Opelousas, and Kaplan 1013 PM CDT Wed Apr 2 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT THURSDAY... * WHAT...South winds 15 to 25 mph with gusts up to 35 mph expected. * WHERE...Portions of central, south central, southwest, and west central Louisiana and southeast Texas. * WHEN...From 7 AM to 7 PM CDT Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Tingler
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this wind advisory went out at Mar 31, 11:29 PM CDT, 4 hours 10 minutes earlier. Its key messages:
- Very warm and humid conditions expected for much of the upcoming week.
- Windy conditions on Wednesday into Thursday as a series of low pressure systems develop over the Plains.
- Next chance for significant rain chances will be over the weekend with a potential strong cold front.
Area forecast discussion, Mar 31, 11:29 PM CDT, 4 hours 10 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1129 PM CDT Mon Mar 31 2025
...New UPDATE, AVIATION...
.KEY MESSAGES...
- Very warm and humid conditions expected for much of the upcoming
week.
- Windy conditions on Wednesday into Thursday as a series of low
pressure systems develop over the Plains.
- Next chance for significant rain chances will be over the
weekend with a potential strong cold front.
&&
.UPDATE...
Issued at 1119 PM CDT Mon Mar 31 2025
Satellite and observations along the coastline indicate that
thick sea fog is moving somewhat onshore. Winds and cloud cover
should limit the inland extend of any dense fog. Patchy fog is
possible along and south of I-10.
11/Calhoun
&&
.SHORT TERM...
(Tonight through Wednesday night)
Issued at 320 PM CDT Mon Mar 31 2025
A weak frontal boundary has made its way down to the coast and
will continue to slowly move into the coastal waters tonight
before stalling and washing-out on Tuesday. With the frontal
system, basically just a wind shift with only slightly drier dew
points.
High pressure behind the frontal boundary will move off to the
east with southerly flow returning during Tuesday bringing low
level moisture and higher dew point air back into the forecast
area.
Low pressure will form east of the Rockies by Wednesday and deepen
as it moves across the Plains. This will help tighten the pressure
gradient and make for rather windy conditions. Southeast winds
between 20 and 25 mph with gusts to near 40 mph look reasonable
and a wind advisory will likely be needed.
Upper level ridge building across the forecast area from the
southeast will help provide a cap and keep any frontal boundaries
and short wave energy to the north of the forecast area.
Therefore, not expecting much in the way of rain chances despite a
moist and unstable air mass. Guidance does bring the possibility
of some showers or storms into the extreme northern sections of
the forecast area on Wednesday afternoon into the evening. If any
storm can get going in that area it will need to be watched
closely as high instability, deep low to mid level shear,
favorable mid level lapse rates, and good downdraft CAPE, will
bring about a very low end risk of strong to severe storms with
large hail and damaging wind gusts. This conditional probability
stands in the marginal range for a very small area of interior
southeast Texas and central Louisiana.
&&
.LONG TERM...
(Thursday through next Sunday)
Issued at 325 PM CDT Mon Mar 31 2025
Upper level ridging will continue across the forecast area to
start the long term period, with a long wave trough to the
northwest of the forecast area with a cut off low over the
southwest part of the US. This will keep frontal boundaries and
short wave energy to the north of the forecast area through Friday
and thus very warm and humid conditions.
By the weekend, upper low opens up and its short wave energy
merges with the northern stream to give the the long wave trough a
push to the east and bringing a strong cold front across the
forecast area, at this time, probably on Saturday night, with a
high chance for showers and thunderstorms. Much cooler conditions
are forecast to move in behind the front.
Rua
&&
.AVIATION...
(06Z TAFS)
Issued at 1119 PM CDT Mon Mar 31 2025
Winds are light and variable tonight under zonal flow aloft.
Although slightly drier air moved in behind yesterday's front,
there is still quick a bit of moisture at the surface. Most areas
have already reached saturation and low MVFR clouds are
developing. Along the coastline, marine fog is seeping inland and
thus lower VIS from fog is possible at coastal sites overnight.
Expect strong southeast winds to develop after sunrise tomorrow as
the pressure gradient tightens once again.
These elevated winds are not going to limit cloud development,
rather, moisture advecting northward will keep dense low level
clouds overtop the region for the period.
11/Calhoun
&&
.MARINE...
Issued at 330 PM CDT Mon Mar 31 2025
The weak frontal boundary will meander out into the coastal waters
tonight with light offshore flow developing. This, along with some
slightly drier dew points moving over the shelf waters should help
keep sea fog in check.
High pressure will move off to the east with southerly flow
developing during Tuesday.
This onshore flow will increase and become quite gusty on Tuesday
night into Wednesday with a surface low developing over the
Plains. Sustained winds over 20 knots will help increase seas to
near 10 feet for the outer waters, and small craft advisory
conditions seem likely for Wednesday into Thursday.
Rua
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 80 54 81 69 / 20 0 10 10
LCH 84 63 80 70 / 30 0 0 0
LFT 82 62 81 72 / 90 0 10 0
BPT 85 64 80 71 / 10 0 10 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Dense Fog Advisory until 10 AM CDT Tuesday for GMZ430-432-450-
452.
&&
SHORT TERM...08
LONG TERM....08
AVIATION...11The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 11:13 PM CDT | Marine Dense Fog Advisory | LCH | 11 hr | |
| Apr 1, 4:15 AM CDT | Small Craft Advisory | LCH | 7 days | |
| Apr 1, 4:16 AM CDT | Coastal Flood Advisory | LCH | Calcasieu, Cameron, Iberia, St. Mary, Vermilion | 42 hr |
| Apr 1, 10:16 AM CDT | River Flood Warning | LCH | Acadia, Evangeline, Saint Landry | 58 hr |
| Apr 1, 10:16 AM CDT | River Flood Warning | LCH | Acadia, Jefferson Davis, Vermilion | 21 days |
| Apr 1, 10:16 AM CDT | River Flood Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis | 58 hr |
| Apr 1, 10:16 AM CDT | River Flood Warning | LCH | Calcasieu | 69 hr |
Nearby
Wind Advisories in Louisiana, 2025Wind Advisories in Texas, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.